MAUDE Adverse Event Report: ARTHREX, INC. SYNOJOYNT 1% SODIUM HYALURONATE, 3 DOSE; HYALURONIC ACID

ARTHREX, INC. SYNOJOYNT 1% SODIUM HYALURONATE, 3 DOSE; HYALURONIC ACID
Model Number SYNOJOYNT 1% SODIUM HYALURONATE, 3 DOSE
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 9/13/2022, it was reported by a patient via phone that she had a side effect after having received a second synojoynt 1% sodium hyaluronate knee injection on (b)(6) 2022.Her first knee injection procedure on (b)(6) 2022 went fine, and she had no issues or side effects.On (b)(6) 2022, after the second knee injection procedure, she developed that night a uti which was according to her doctor a known side effect.Her third injection is scheduled for (b)(6) 2022, but she is hesitant to continue with the treatment and will seek medical advice from her obygn practitioner first.No action was requested, she just wanted to report the complaint.
 
Additional Manufacturer Narrative
See attached vendor evaluation.

Brand Name
SYNOJOYNT 1% SODIUM HYALURONATE, 3 DOSE
Common Device Name
HYALURONIC ACID
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20438886
Report Number1220246-2024-08114
Device Sequence Number8497217
Product Code MOZ
UDI-Device Identifier00888867413689
UDI-Public00888867413689
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYNOJOYNT 1% SODIUM HYALURONATE, 3 DOSE
Device Catalogue Number82197-0721-16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown